American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Donald W. Barnes. On the spectral sequence constructors of Guichardet and Stefan. Trans. Amer. Math. Soc. 355 (2003) 2755-2769. MR 1975398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James M. Turner. Operations and Spectral Sequences. I. Trans. Amer. Math. Soc. 350 (1998) 3815-3835. MR 1487634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. J. Benson and Jon F. Carlson. Projective resolutions and Poincar\'e duality complexes . Trans. Amer. Math. Soc. 342 (1994) 447-488. MR 1142778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John Sawka. Odd primary Steenrod operations in first-quadrant spectral sequences . Trans. Amer. Math. Soc. 273 (1982) 737-752. MR 667171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Leonard Evens. The spectral sequence of a finite group extension stops . Trans. Amer. Math. Soc. 212 (1975) 269-277. MR 0430024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1